# SDR SWIA200413710

- Difficulty date: August 18, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 27,752 hours, 36,586 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN TAXIING TO GATE, TRIM AURAL WARNING GOING OFF IN GREEN BAND.  REMOVED AND REPLACED BOTH ELEVATOR TRIM PROXIMITY SENSORS IAW EMB 120 MM 27-32-05.  OPERATIONAL CHECK GOOD.
